# SDR AUS20011318

- Difficulty date: December 11, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bracket
- Part number: 269A55177
- Condition: Cracked
- Location: Engine/Transmiss
- Component: Engine/Transmiss
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER DRIVE PULLEY SUPPORT BRACKET CRACKED. ONE ATTACHMENT LUGSEPARATED.
